Skip to Content

If you dont take pill for a few days & your in the sun & heat working do you get fidgity?

Responses (2)

lucyb78 27 Sep 2013

Yes. Especially if you have been taking it regularly for a while. It is a medicine that needs to be tapered off slowly. When I quit taking it even trying to taper down, when I stopped I was shaky and nauseous for a good week being out in the sun sort of wore me out. Or even too much physical activity. Have you been taking it for a while? If so it is best to taper off slowly with the help of your doctor.

rydmgn 27 Sep 2013

thank you for ur reply it was very helpful,but i had just missed a few days of not taken them i have been on them for atleast 2yrs & will be on them for who knows how much longer DR. has me taken 600mg 3xday plus with fleirill & indomethacin,celebrex,&now they put me on cymbalta. thank you again for ur reply

kaismama 27 Sep 2013

That's withdrawal, it has nothing to do with the sun. You aren't supposed to just stop it.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does heat effect lung problems with Adderall?

Posted 19 Jul 2010 1 answer

Concerta & Sun or Heat exposure?

Posted 6 Aug 2012 1 answer

Which medicine for hives?

Posted 8 Jul 2016 0 answers

Latanoprost - Are you supposed to avoid sun?

Posted 29 Jul 2016 0 answers